MathSciNet Relay Station
MathSciNet bibliographic data
MR598686 57M40 (57M35)
Thickstun, T. L. Open acyclic $3$-manifolds, a loop theorem and the Poincaré conjecture. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 192–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement